# SDR CA131023010

- Difficulty date: October 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,508 hours
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P02
- Condition: Malfunctioned
- Location: Engine
- Part time: 24,528 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE IS LOOSING POWER.   ENGINE GROUNDED.  CARRIED OUT. NR 2 ENGINE WOULD NOT ACCEL ABOVE 54 PERCENT N1 AND 80 PERCENT N2.  ITT 500 DEGREES AND FUEL FLOW 900 LBS, HR APR SYS CHECK CARRIED ON NR 1 ENGINE CHECKED SERVICEABLE.  UNABLE TO TEST NR 2 DUE TO ACCEL ISSUE.  FCU AND FUEL PUMP REMOVED, NR 2 ENGINE NEW FUEL PUMP INSTALLED IAW AMM 73-11-00 NEW FCU INSTALLED.  NR 2 FCU INSTALL COMPLETED, DUAL COMPLETED ON SEPARATE NR , AND INITIAL LEAK CHECKS AND PANEL INSTALL COMPLETED.  FINAL COWL UP AND POWER RUNS REQUIRED AND RE-CHECK ORIGINAL DEFECT.  ENGINE COWLED UP GROUND RUNS CARRIED,FAILED RUNS.  FCU RIGGED IAW MM.  POWER RUNS CARRIED OUT, SERVICEABLE.  FCU DUAL INSPECTION CARRIED OUT FOR FCU CONTROL ARM AND FCU CONTROL ROD.  PN-OFF-4147T70P02,  SN- OFF- WYG99012.
